# SDR ASOA2014021409970

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 22,695 hours, 21,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WARDROBE EMERGENCY EXIT FLOOR LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT IAW AMM 33-51-10.  OPS CHECKED GOOD.
